English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 47121/50987 (92%)
造訪人次 : 13814533      線上人數 : 248
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    主頁登入上傳說明關於CCUR管理 到手機版


    請使用永久網址來引用或連結此文件: https://irlib.pccu.edu.tw/handle/987654321/44636


    題名: Q-ENTROPY FOR GENERAL TOPOLOGICAL DYNAMICAL SYSTEMS
    作者: Zhao, Y (Zhao, Yun)
    Cheng, WC (Cheng, Wen-Chiao)
    Ho, CC (Ho, Chih-Chang)
    貢獻者: 應數系
    關鍵詞: NONADDITIVE THERMODYNAMIC FORMALISM
    PRESSURE
    日期: 2019-04
    上傳時間: 2019-06-25 11:58:39 (UTC+8)
    摘要: The aim of this paper is to extend the q-entropy from symbolic systems to a general topological dynamical system. Using a (weak) Gibbs measure as the reference measure, this paper defines q-topological entropy and q-metric entropy, then studies basic properties of these entropies. In particular, this paper describes the relations between q-topological entropy and topological pressure for almost additive potentials, and the relations between q-metric entropy and local metric entropy. Although these relations are quite similar to that described in [19], the methods used here need more techniques from the theory of thermodynamic formalism with almost additive potentials.
    關聯: April 2019, 39(4): 2059-2075.
    顯示於類別:[應數系] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML262檢視/開啟


    在CCUR中所有的資料項目都受到原著作權保護.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋